Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 4, Pages 339-361
http://dx.doi.org/10.1155/S1048953392000297

Existence of solution to transpiration control problem

1lnstitute of System Science, Academia Sinica, Beijing, China
2Xinyang Teachers College, Henan, China
3Institute of Mathematics, Academia Sinica, Beijing, China
4P.O. Box 3924, Beijing, China

Received 1 September 1991; Revised 1 June 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guanstian Zhu, Jingang Wu, Benzhong Liang, Xinhua Ji, and Xueshi Yang, “Existence of solution to transpiration control problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 339-361, 1992. https://doi.org/10.1155/S1048953392000297.